# SDR DALA2015122807741

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 71,039 hours, 53,494 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Inlet
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULANCE INSPECTION, FOUND APPROXIMATELY 6" CRACK AT AIR INLET LT SIDE AT BASE OF VERTICAL.  WELDED APU AIR INLET IAW ERA 382101-14MA.  ACCOMPLISHED  FPI OF WELDED AERA IAW PS 900-6-3, NR 2.
